Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 312069, 12 pages
Research Article

Generalized Trapezoidal Fuzzy Soft Set and Its Application in Medical Diagnosis

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou, Gansu 730030, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 11 December 2013; Revised 19 February 2014; Accepted 27 February 2014; Published 3 April 2014

Academic Editor: Fernando Simões

Copyright © 2014 Haidong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Haidong Zhang, Lianglin Xiong, and Weiyuan Ma, “On Interval-Valued Hesitant Fuzzy Soft Sets,” Mathematical Problems in Engineering, vol. 2015, pp. 1–17, 2015. View at Publisher · View at Google Scholar
  • Jian-qiang Wang, Xin-E Li, and Xiao-hong Chen, “Hesitant Fuzzy Soft Sets with Application in Multicriteria Group Decision Making Problems,” The Scientific World Journal, vol. 2015, pp. 1–14, 2015. View at Publisher · View at Google Scholar
  • Satyajit Das, Debashree Guha, and Bapi Dutta, “Medical diagnosis with the aid of using fuzzy logic and intuitionistic fuzzy logic,” Applied Intelligence, 2016. View at Publisher · View at Google Scholar
  • Palash Dutta, and Bulendra Limboo, “Bell-shaped Fuzzy Soft Sets and Their Application in Medical Diagnosis,” Fuzzy Information and Engineering, vol. 9, no. 1, pp. 67–91, 2017. View at Publisher · View at Google Scholar